If a person has high blood pressure & they are taking medication for it if they stop taking their medicine for a period of time will blood clots form?

Continue BP mmeds. If you stopping taking BP medicines, you expose yourself to all the complications of untreated bp. These are chf, heart attacks (mi), strokes (cva), and renal failure. Blood clots in your veins are not a complication, atherosclerotic plaques in your coronary and cerebral arteries can form causing mi's and cva's. Please do not stop your meds. Speak to your md about changing them if needed.
Not necessarily. The biggest risk would be the effects of untreated high blood pressure. Blood clots could form, such as in a heart attack.
High BP. If they stop medication, chances are the blood pressure will go up. Once the blood pressure goes up, then all the problems related to high blood pressure could happen.

Related Questions

I'm 28 w/extensive blood clot history now high blood pressure wht could cause high BP at my age? Bp meds are not working

Need Workup. Hypertension is often genetic and it is not unusual to develop it under the age of 30. But there are other factors that should be considered. Some kidney diseases can cause blood clots and high blood pressure (lupus is one). Some medications can do the same (oral contraceptives). There are other factors (alcohol, obesity, adrenal disease) and medications that can increase BP without causing clots.